Alert archive / Wyoming / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 13, NWS Riverton, WY

June 22, 2010Johnson County, Natrona County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 22, 2010, 4:06 PM MDT for Johnson County, Natrona County, Wyoming. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2010, 4:06 PM MDT (22:06 UTC)
Expired
Jun 22, 2010, 4:45 PM MDT
In force
39 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Johnson County, WY, Natrona County, WY

The radar

The Riverton/Lander radar (KRIW), 194 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 4:20 PM MDTTSTM WND GST 60Linch, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 1:18 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 10.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 113 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
113 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
1649 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

147 
WUUS55 KRIW 222206
SVRRIW
WYC019-025-222245-
/O.NEW.KRIW.SV.W.0013.100622T2206Z-100622T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
406 PM MDT TUE JUN 22 2010

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JOHNSON COUNTY IN NORTH CENTRAL WYOMING...
  NORTHEASTERN NATRONA COUNTY IN CENTRAL WYOMING...

* UNTIL 445 PM MDT

* AT 405 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 7 MILES WEST OF I25 EXIT 223...OR 23 MILES SOUTH OF
  KAYCEE...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JCT I25 AND HWY 387 AND I25 EXIT 235 AROUND 415 PM MDT.
  MIDWEST AND EDGERTON AROUND 420 PM MDT.
  STATE HWY 387 MILE MARKER 110 AROUND 435 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE STATE
HWY 387 MILE MARKER 100...LINCH AND STATE HWY 192 MILE MARKER 30.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 222 AND
241.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4349 10604 4348 10607 4347 10606 4340 10607
      4329 10657 4350 10672 4378 10602 4377 10601
      4350 10602
TIME...MOT...LOC 2206Z 236DEG 39KT 4339 10652
WIND...HAIL 60MPH 1.50IN

$$

SKRBAC
2 follow-up statements
556 
WWUS55 KRIW 222233
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
433 PM MDT TUE JUN 22 2010

WYC019-025-222245-
/O.CON.KRIW.SV.W.0013.000000T0000Z-100622T2245Z/
NATRONA WY-JOHNSON WY-
433 PM MDT TUE JUN 22 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
JOHNSON AND NORTHEASTERN NATRONA COUNTIES UNTIL 445 PM MDT...

AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
STATE HWY 387 MILE MARKER 110...OR 27 MILES SOUTHEAST OF KAYCEE...
MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN NATRONA AND SOUTHEASTERN JOHNSON COUNTIES.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 222 AND
241.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4349 10604 4348 10607 4347 10606 4340 10607
      4329 10657 4350 10672 4378 10602 4377 10601
      4350 10602
TIME...MOT...LOC 2233Z 236DEG 39KT 4358 10609
WIND...HAIL 60MPH 1.50IN

$$

SKRBAC
475 
WWUS55 KRIW 222244
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
444 PM MDT TUE JUN 22 2010

WYC019-025-222254-
/O.EXP.KRIW.SV.W.0013.000000T0000Z-100622T2245Z/
NATRONA WY-JOHNSON WY-
444 PM MDT TUE JUN 22 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON AND
NORTHEASTERN NATRONA COUNTIES WILL EXPIRE AT 445 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4349 10604 4348 10607 4347 10606 4340 10607
      4329 10657 4350 10672 4378 10602 4377 10601
      4350 10602
TIME...MOT...LOC 2244Z 236DEG 39KT 4365 10595

$$

LYNOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 1:26 PM MDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 22, 1:26 PM MDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
126 PM MDT TUE JUN 22 2010

SHORT TERM...TONIGHT THROUGH FRIDAY
STRONG CIRCULATION STILL SEEN ON WATER VAPOR MOVG INTO SERN ID
ATTM WITH BAND OF SHOWERS MOVING ACROSS THE WEST AND BEGINNING TO
MOVE INTO CENTRAL WYO. INCREASING INSTABILITY AHEAD OF THIS
FEATURE IS ALLOWING FOR STRONG THUNDERSTORMS WITH HAIL UP TO
NICKEL SIZE REPORTED SO FAR. LAPS ANALYSIS INDICATES HIGHER CAPE
EAST OF THE DIVIDE WITH POTENTIAL FOR SVR STORMS IF CAP BREAKS IN
THE NEXT COUPLE HOURS. 18Z SOUNDINGS IS VERY UNSTABLE WITH NEARLY
2000 J/KG AND JUST A SMALL CAP. SPC JUST ISSUED A SVR TSTM WATCH
FOR MOST OF OUR ERN ZONES THROUGH 8 PM MDT. WEDNESDAY WILL BE DRY
AND WARMER WITH A SHORT PERIOD OF RIDGING. THE WARMING CONTINUES
INTO THURSDAY WITH A WEAK WAVE PASSING ACROSS THE NORTH.
TEMPERATURES WILL BE QUITE WARM WITH 80S TO AROUND 90 EAST OF THE
DIVIDE AND MAINLY 70S WEST WITH MIN RH'S TEENS EAST AND SW WITH
20S TO LOWER 30S NORTH AND NW. MORE SIGNIFICANT TROUGH MOVES INTO
THE WEST ON THURSDAY AND THEN INTO IDAHO ON FRIDAY ABOUT 6 HOURS
SLOWER THAN OUR CURRENT SYSTEM MOVING THROUGH. MAIN ACTION RIGHT
NOW WOULD BE THE NW THIRD BASED ON THIS TIMING BUT THIS WILL HAVE
TO BE WATCHED. COULD BE ANOTHER ACTIVE DAY FOR AT LEAST PART OF
THE AREA FRIDAY WITH A FEW STORMS MOVING INTO THE WEST THURSDAY
NIGHT.

LONG TERM...FRIDAY NIGHT THROUGH TUESDAY
MEDIUM RANGE MODELS ARE IN DECENT AGREEMENT WITH A WEAK TROUGH
MOVING ACROSS THE ROCKIES FRIDAY NIGHT/SATURDAY...WITH THE
ASSOCIATED COLD FRONT MOVING ACROSS THE FORECAST AREA LATE
FRIDAY/FRIDAY NIGHT. THESE FEATURES WILL ENHANCE CONVECTION
CHANCES FRIDAY AND SATURDAY...ESPECIALLY OVER THE NORTHWEST AND
NORTHERN SECTIONS OF THE FORECAST AREA...BUT ALL OF THE AREA COULD
SEE SOME CONVECTION. TIMING/LOCATION DIFFERENCES IN MODELS
PROHIBIT HITTING IN ONE AREA REAL HARD AT THIS TIME. WOULD NOT BE
SURPRISED TO SEE SOME STRONG/SEVERE CONVECTION WITH THIS SYSTEM AS
GFS IS NOW SHOWING A SLIGHTLY UNSTABLE ATMOSPHERE WITH HIGH LEVEL
TOTALS BETWEEN 30 TO 35 ESPECIALLY OVER NORTHERN/EASTERN WYOMING.
IN WAKE OF THIS WEAK TROUGH...MEDIUM RANGE MODELS ARE TRENDING
TOWARD A STRONG RIDGE DEVELOPING OVER THE PLAINS...WITH A STRONG
TROUGH OFF THE PACIFIC NORTHWEST/BRITISH COLUMBIA COASTS EARLY
NEXT WEEK. THIS SHOULD RESULT IN MAINLY DRY CONDITIONS AND WARMING
TEMPERATURES...WITH THE HOTTEST TEMPERATURES SO FAR THIS YEAR
POSSIBLE MONDAY AND TUESDAY...AS BOTH THE 00Z ECMWF AND GFS SHOW
700MB TEMPERATURES BETWEEN 15 AND 19 DEG CELSIUS.

AVIATION...
A BAND OF THUNDERSTORMS WILL BE TRACKING EAST NORTHEAST ACROSS
CENTRAL AND EASTERN WYOMING FOR THE REMAINDER OF THIS AFTERNOON.
SOME OF THESE STORMS WILL HAVE THE POTENTIAL FOR PRODUCING LARGE
HAIL AND DAMAGING WINDS...ESPECIALLY IN THE NORTHERN BIG HORN
BASIN...THE BIG HORN MOUNTAINS...JOHNSON AND NORTHEAST NATRONA
COUNTIES. EXPECT SCATTERED MVFR AND ISOLATED IFR CONDITIONS WITH
THESE STORMS. HIGH PRESSURE SURFACE AND ALOFT WILL BUILD INTO THE
AREA LATER TONIGHT FOR VFR CONDITIONS LATER THIS EVENING THROUGH
WEDNESDAY.

FIRE WEATHER...
ANOTHER WEATHER DISTURBANCE WILL MOVE EAST NORTHEAST ACROSS THE
AREA INTO THE EVENING HOURS WITH WIDELY SCATTERED TO SCATTERED
THUNDERSTORM COVERAGE AND ADDITIONAL SHOWERS. GUSTY WIND AND LIGHTNING
WILL BE THE MAIN THREAT ACROSS THE WEST WHILE FURTHER EAST STORMS
WILL BE STRONG IF NOT SEVERE WITH LARGE HAIL...DAMAGING WIND...HEAVY
RAIN AND FREQUENT LIGHTNING. WEDNESDAY WILL BE DRY AND WARMER WITH MIN
RH'S IN THE TEENS FROM FREMONT COUNTY INTO THE RED DESERT AND
UPPER GREEN WITH 20S FURTHER NORTH. THURSDAY WILL BE VERY WARM TO HOT
WITH MIN RH'S IN THE TEENS EAST OF THE DIVIDE AND SOME TEENS WEST.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL
8 PM MDT FOR FREMONT...NATRONA...HOT SPRINGS...WASHAKIE...BIG HORN
AND JOHNSON COUNTIES.

&&

SHORT TERM...SKRBAC
LONG TERM...WM
AVIATION...LIPSON
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jun 22, 1:45 PM MDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
145 PM MDT TUE JUN 22 2010

WYZ001>020-022>030-231200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
145 PM MDT TUE JUN 22 2010

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM FOR
FREMONT...NATRONA...JOHNSON...BIG HORN...WASHAKIE AND HOT SPRINGS
COUNTIES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EARLY EVENING.  THE MOST INTENSE THUNDERSTORMS ARE EXPECTED TO BE
EAST OF THE DIVIDE...WITH LARGE HAIL...DAMAGING WINDS AND HEAVY
RAINFALL POSSIBLE.

THE MAJORITY OF STREAMS AND RIVERS WILL REMAIN HIGH ACROSS THE AREA
AS SEASONAL SNOWMELT CONTINUES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY
AND SATURDAY AS A STORM SYSTEM MOVES ACROSS THE AREA.  SOME OF THE
STORMS FRIDAY AND...OR SATURDAY COULD BE STRONG TO SEVERE...
ESPECIALLY OVER THE NORTH AND EAST.

THE MAJORITY OF STREAMS AND RIVERS WILL REMAIN HIGH ACROSS THE AREA
AS SEASONAL SNOWMELT CONTINUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HAIL SIZE AND WIND SPEED GREATER
THAN 40 MPH. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 22, 2:42 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
242 PM MDT TUE JUN 22 2010

WYZ015>018-222130-
LANDER FOOTHILLS WY-UPPER WIND RIVER BASIN WY-WIND RIVER BASIN
WY-WIND RIVER MOUNTAINS EAST WY-
242 PM MDT TUE JUN 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 330
PM MDT...

AT 230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST
OF BULL LAKE TO 6 MILES EAST OF DICKINSON PARK...AND MOVING EAST AT
30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...MILFORD AND FORT WASHAKIE AROUND 245 PM
MDT...LANDER AROUND 250 PM MDT...HWY JCT 287 AND 26 AROUND 255 PM
MDT...ETHETE AROUND 300 PM MDT. HUDSON AROUND 305 PM MDT.
MORTON AND PILOT BUTTE RESERVOIR AROUND 315 PM MDT AND KINNEAR
AROUND 320 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
TUESDAY EVENING FOR NORTH CENTRAL WYOMING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4331 10858 4292 10817 4275 10889 4313 10930
TIME...MOT...LOC 2040Z 251DEG 27KT 4309 10910 4285 10884

LIPSON
Special weather statement, Jun 22, 2:58 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
258 PM MDT TUE JUN 22 2010

WYZ009-011-222145-
BIGHORN MOUNTAINS SOUTHEAST WY-SOUTHEAST JOHNSON COUNTY WY-
258 PM MDT TUE JUN 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON AND EXTREME
EASTERN WASHAKIE COUNTIES UNTIL 345 PM MDT...

AT 255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF MAYOWORTH...OR 17 MILES
WEST OF KAYCEE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
STATE HWY 191 MILE MARKER 10 AND MAYOWORTH AROUND 335 PM MDT. I25
MILE MARKER 260 AT 345 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 257 AND
276.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
TUESDAY EVENING FOR NORTH CENTRAL WYOMING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4405 10660 4382 10640 4360 10701 4375 10714
TIME...MOT...LOC 2057Z 237DEG 16KT 4372 10697

BERC
Special weather statement, Jun 22, 2:59 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
259 PM MDT TUE JUN 22 2010

WYZ009>011-222145-
BIGHORN MOUNTAINS SOUTHEAST WY-NORTHEAST JOHNSON COUNTY WY-SOUTHEAST
JOHNSON COUNTY WY-
259 PM MDT TUE JUN 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON COUNTY UNTIL 345
PM MDT...

AT 255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF STATE HWY 196 MILE MARKER
290...OR 8 MILES SOUTHWEST OF BUFFALO...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
I25 MILE MARKER 290 AROUND 305 PM MDT.
U.S. HWY 16 MILE MARKER 90 AROUND 310 PM MDT.
BUFFALO AROUND 315 PM MDT.
JOHNSON COUNTY FAIRGROUNDS...JCT I90 AND I25 AND I90 EXIT 53 AROUND
320 PM MDT.
I90 MILE MARKER 60 AROUND 325 PM MDT. U.S. HWY 16 AROUND 340 PM
MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 290 AND
299.

THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 51 AND
67.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
TUESDAY EVENING FOR NORTH CENTRAL WYOMING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4413 10680 4428 10695 4457 10660 4457 10652
      4441 10631
TIME...MOT...LOC 2059Z 233DEG 19KT 4426 10678

BERC
Special weather statement, Jun 22, 3:16 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
316 PM MDT TUE JUN 22 2010

WYZ017-222200-
WIND RIVER BASIN WY-
316 PM MDT TUE JUN 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 400
PM MDT...

AT 311 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF KINNEAR...OR 9 MILES
NORTHWEST OF RIVERTON...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
U.S. HWY 26 MILE MARKER 130 AND RIVERTON AROUND 325 PM MDT...
FREMONT COUNTY FAIRGROUNDS AROUND 330 PM MDT.
HIDDEN VALLEY AROUND 345 PM MDT...AND SHOSHONI AROUND 400 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
TUESDAY EVENING FOR NORTH CENTRAL WYOMING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4328 10794 4304 10789 4299 10866 4317 10870
TIME...MOT...LOC 2114Z 261DEG 28KT 4309 10855

LIPSON
Special weather statement, Jun 22, 3:31 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
331 PM MDT TUE JUN 22 2010

WYZ009>011-222215-
BIGHORN MOUNTAINS SOUTHEAST WY-NORTHEAST JOHNSON COUNTY WY-SOUTHEAST
JOHNSON COUNTY WY-
331 PM MDT TUE JUN 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 415
PM MDT...

AT 325 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF U.S. HWY 16 MILE MARKER
60...OR 25 MILES NORTHWEST OF KAYCEE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
STATE HWY 196 MILE MARKER 280 AROUND 400 PM MDT.
I25 EXIT 280 AROUND 410 PM MDT.
STATE HWY 196 MILE MARKER 290 AND I25 MILE MARKER 290 AROUND 415 PM
MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 278 AND
296.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
TUESDAY EVENING FOR NORTH CENTRAL WYOMING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4433 10668 4414 10645 4389 10691 4402 10708
TIME...MOT...LOC 2130Z 228DEG 16KT 4402 10690

BERC
Special weather statement, Jun 22, 3:45 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
345 PM MDT TUE JUN 22 2010

WYZ019-020-222230-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER
ELEVATIONS WY-
345 PM MDT TUE JUN 22 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NATRONA COUNTY UNTIL 430
PM MDT...

AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF U.S. HWY 220 MILE MARKER 70...OR
35 MILES EAST OF JEFFREY CITY...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
U.S. HWY 220 MILE MARKER 70 AROUND 350 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
TUESDAY EVENING FOR NORTH CENTRAL WYOMING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4291 10690 4272 10669 4247 10716 4261 10732
TIME...MOT...LOC 2145Z 230DEG 17KT 4260 10714

LIPSON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 11:46 AM MDTSpecial Weather StatementRIW44 min
Jun 22, 11:56 AM MDTSpecial Weather StatementRIW49 min
Jun 22, 11:58 AM MDTSpecial Weather StatementRIWFremont47 min
Jun 22, 12:35 PM MDTSpecial Weather StatementRIWPark40 min
Jun 22, 12:48 PM MDTSpecial Weather StatementRIW57 min
Jun 22, 12:56 PM MDTSpecial Weather StatementRIW49 min
Jun 22, 1:22 PM MDTSpecial Weather StatementRIWFremont38 min
Jun 22, 1:28 PM MDTSpecial Weather StatementRIWSublette47 min
Jun 22, 1:47 PM MDTSpecial Weather StatementRIWHot Springs43 min
Jun 22, 1:56 PM MDTSpecial Weather StatementRIWBig Horn49 min
Jun 22, 2:00 PM MDTSpecial Weather StatementRIWFremont45 min
Jun 22, 2:19 PM MDTSpecial Weather StatementRIW41 min
Jun 22, 2:23 PM MDTSpecial Weather StatementRIWBig Horn52 min
Jun 22, 2:39 PM MDTSpecial Weather StatementRIWHot Springs51 min
Jun 22, 2:42 PM MDTSpecial Weather StatementRIWFremont48 min
Jun 22, 2:42 PM MDTSevere Thunderstorm WarningRIWFremont, Natrona63 min
Jun 22, 2:58 PM MDTSpecial Weather StatementRIWJohnson47 min
Jun 22, 2:59 PM MDTSpecial Weather StatementRIWJohnson46 min
Jun 22, 3:07 PM MDTTornado WarningRIWNatrona38 min
Jun 22, 3:16 PM MDTSpecial Weather StatementRIWFremont44 min
Jun 22, 3:31 PM MDTSpecial Weather StatementRIWJohnson44 min
Jun 22, 3:40 PM MDTSevere Thunderstorm WarningRIWJohnson34 min
Jun 22, 3:42 PM MDTSevere Thunderstorm WarningRIWNatrona48 min
Jun 22, 3:45 PM MDTSpecial Weather StatementRIWNatrona45 min
Jun 22, 4:03 PM MDTSevere Thunderstorm WarningRIWJohnson42 min
Jun 22, 4:15 PM MDTTornado WarningRIWJohnson, Natrona15 min
Jun 22, 4:30 PM MDTSevere Thunderstorm WarningRIWJohnson30 min
Jun 22, 4:47 PM MDTSpecial Weather StatementRIWNatrona43 min
Jun 22, 5:03 PM MDTSpecial Weather StatementRIWJohnson27 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.